# SDR UPS96221122

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Crew Entrance
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY EXIT LIGHT OVER CREW ENTRANCE INOP.  CLEANED CONNECTORS FOR BATTERIES, CKS OK.
